# SDR ASAA2013072895696

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,813 hours, 6,769 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FIRE DETECTOR DOES NOT TEST.  WORKS GOOD ON MASTER LIGHTS TEST.  ACFT GROUNDED.  ACCOMPLISHED FWD CARGO ELECTRONIC UNIT BITE TEST REF MM 23-16-02, NO FAULTS FOUND.  CLEANED FWD CARGO SMOKE DETECTORS REF MM 26-16-01.  OPS TEST NORMAL REF MM 26-16-00.  SUCCESSFUL GROUND VERIFICATION, NO FAULTS FOUND.
